Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 64, NWS Albany, NY

June 19, 2007Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 8:24 PM EDT for Ulster County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2007, 8:24 PM EDT (00:24 UTC)
Expired
Jun 19, 2007, 9:30 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Ulster County, NY

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:23 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 200024
SVRALY
NYC111-200130-
/O.NEW.KALY.SV.W.0064.070620T0024Z-070620T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
824 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 930 PM EDT

* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 23 MILES NORTHWEST OF PHOENICIA TO 17 MILES WEST OF WOODLAND
  VALLEY CAMPGROUND TO 21 MILES SOUTHWEST OF ELLENVILLE...OR ALONG A
  LINE EXTENDING FROM 9 MILES SOUTHWEST OF ROXBURY TO 9 MILES
  NORTHWEST OF GRAHAMSVILLE TO 8 MILES SOUTH OF MONTICELLO...AND
  MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODLAND VALLEY CAMPGROUND...NAPANOCH AND ELLENVILLE BY 850 PM
  EDT...
  WEST SHOKAN...PHOENICIA AND KERHONKSON BY 855 PM EDT...
  MOUNT TREMPER BY 900 PM EDT...
  OLIVEBRIDGE AND KENNETH L WILSON CAMPGROUND BY 905 PM EDT...
  WEST HURLEY BY 910 PM EDT...

LAT...LON 4215 7449 4200 7478 4188 7447 4174 7452
      4163 7433 4162 7410 4198 7400 4209 7406

$$

JPV
2 follow-up statements
000 
WWUS51 KALY 200054
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
854 PM EDT TUE JUN 19 2007

NYC111-200130-
/O.CON.KALY.SV.W.0064.000000T0000Z-070620T0130Z/
ULSTER NY-
854 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL ULSTER COUNTY...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YAGERVILLE TO WEST SHOKAN TO CHICHESTER...OR ALONG A
LINE EXTENDING FROM 7 MILES EAST OF GRAHAMSVILLE TO 16 MILES
NORTHEAST OF GRAHAMSVILLE TO 7 MILES SOUTHWEST OF HUNTER...MOVING
EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIGGSVILLE...PALENTOWN...TABASCO AND CHERRYTOWN BY 900 PM EDT...
  LIEBHARDT...METTACAHONTS...WINCHELL AND SHADY BY 905 PM EDT...
  LYONSVILLE AND KRIPPLEBUSH BY 910 PM EDT...

LAT...LON 4215 7446 4195 7459 4189 7445 4174 7452
      4163 7433 4162 7410 4198 7400 4209 7406

$$

JPV
000 
WWUS51 KALY 200122
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
922 PM EDT TUE JUN 19 2007

NYC111-200132-
/O.EXP.KALY.SV.W.0064.000000T0000Z-070620T0130Z/
ULSTER NY-
922 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ULSTER COUNTY EXPIRES
AT 930 PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED.

LAT...LON 4215 7446 4195 7459 4189 7445 4174 7452
      4163 7433 4162 7410 4198 7400 4209 7406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:35 PM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 19, 3:35 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A VERY WARM AND HUMID SOUTHWEST FLOW OF AIR WILL CONTINUE INTO
TONIGHT. A COLD FRONT WILL CROSS THE REGION LATER TONIGHT. THERE
WILL BE SHOWERS AND THUNDERSTORMS AHEAD OF AND ALONG THE FRONT.
BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL RETURN
TO THE REGION BY WEDNESDAY AFTERNOON. ANOTHER DISTURBANCE WILL
APPROACH THURSDAY AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/...
CONVECTION FIRING UP ALONG A PRE-FRONTAL TROUGH THAT EXTENDS FROM
NORHTERN HAMILTON COUNTY TO NEAR BINGHAMTON. CELLS ARE MOVING
NORTHEAST ALONG THIS BOUNDARY...SO EASTWARD PROGRESSION WILL BE
SLOW. EXPECT THIS LINE WILL EXTEND FROM THE LAKE GEORGE AREA TO THE
CATSKILLS BY 6-7 PM.

FROM PREVIOUS DISCUSSION...CONCERNING CONVECTION THAT WILL FORM NEAR
THE COLD FRONT. WE FORESEE A LINE OF CONVECTION FORMING AHEAD OF THE
COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE
REGION 00Z-06Z.  THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS.
HEAVY RAIN CONTINUES TO BE A SUBSTANTIAL THREAT WITH PWATS IN THE
1.5-1.75 RANGE WHICH IS 150-175% ABOVE NORMAL.  THE WRF CREATES A
CONVECTIVE DELUGE FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF
RAINFALL 00Z-12Z.  THE GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL
0.5-1.5 OF RAINFALL.  OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z
MREFS SHOW PWATS DEPICT PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS
ABOVE NORMAL OVERNIGHT. THE REGION NEEDS TO RAINFALL TOO.
CONVECTIVE EVOLUTION AND MODE WILL MATTER...THOUGH CORFIDI VECTORS
UTILIZING THE MESO BETA ELEMENTS OFF BUFKIT FOR THE GFS AND WRF
PROFILES SHOW THINGS MOVING ALONG WITH THE FRONT.

SPC HAS INCLUDED ENTIRE FORECAST AREA IN A SEVERE THUNDERSTORM WATCH
THROUGH 1100 PM.

&&

.SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/...
A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL
AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL
REGION NORTH AND WEST.  THE SHOWERS SHOULD END AROUND 12Z OVER
WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA.

SUBSIDENCE QUICKLY TAKES PLACE ON WEDNESDAY WITH LINGERING SHOWERS
ACROSS THE EASTERN COUNTIES ENDING BY NOON. COOLER AND DRIER AIR
FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON HIGH
TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER PLENTY OF
SUNSHINE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
TROUGH AND A REINFORCING COLD FRONT WILL CROSS THE REGION THURSDAY
AFTERNOON AND EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS...
WITH ANOTHER SYSTEM SATURDAY AFTERNOON AND NIGHT. OTHERWISE DRY
THROUGH THE PERIOD WITH NORMAL TO A LITTLE BELOW NORMAL TEMPS. ON
TUESDAY A WARMER AND MORE HUMID AIRMASS WILL BEGIN TO MOVE IN.

&&

.AVIATION /19Z MONDAY THROUGH SUNDAY/...
EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR
THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS.
ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF
A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE
SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z.  THE SHRAS AND TSRAS WILL
INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME.  THE
BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN
THIS TIME FRAME.  FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME
MVFR MIXED IN PRIOR TO 00Z.  AFTER 00Z...IFR VSBYS AND ISOLD IFR
CIGS WILL BE POSSIBLE.  FOR NOW...WE LEANED TOWARDS MVFR CIGS AND
VSBYS...EXCEPT AT KGFL.  THE FRONT CLEARS THE REGION BETWEEN
09Z-12Z.  THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS
TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS.

OUTLOOK...
WED...VFR. ISOLD AM SHRA.
THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA.
FRI...VFR. NO SIG WX.
SAT...VFR. CHANCE FOR SHRA/TSRA.
SUN...VFR.

&&

.FIRE WEATHER...
SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD
FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT
WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR
SHOWERS FROM WEST TO EAST.

EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS
AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE
90-100 PERCENT TONIGHT...AND AGAIN WED NT.

MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS
THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK
VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED
AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO
5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST
VALUES ACROSS THE CATSKILLS.

&&

.HYDROLOGY...
SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT.  THIS SHOULD
PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN
MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA
REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON
VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE
NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF
NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF
CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE
POSSIBLE.  WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY
RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN
STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL
STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN
1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD.

HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO
EARLY THU.  ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO
THE NRN EXTENT OF THE HSA ON THU.  ANOTHER DRY STRETCH WITH COOLER
THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 19, 3:38 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT TUE JUN 19 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
338 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND
WESTERN NEW ENGLAND PRIOR TO 11 PM.  PLEASE SEND REPORTS OF LARGE
HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS
OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE
LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN
...OR THE 1 800 SPOTTER NUMBERS.

TAW

In the hours before

Special weather statement, Jun 19, 6:17 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT TUE JUN 19 2007

NYZ042-043-083-084-192245-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-
SOUTHERN WASHINGTON NY-
617 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS IN WARREN AND WASHINGTON COUNTIES...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM HULETTS LANDING TO LAKE GEORGE VILLAGE TO 7
MILES SOUTHWEST OF WEST GLENS FALLS...OR ALONG A LINE EXTENDING FROM
9 MILES NORTHWEST OF WHITEHALL TO LAKE GEORGE VILLAGE TO 9 MILES
SOUTHWEST OF GLENS FALLS...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
WEST GLENS FALLS AND GLENS FALLS BY 625 PM EDT
HUDSON FALLS AND FORT EDWARD BY 635 PM EDT
WHITEHALL BY 640 PM EDT
COMSTOCK AND 6 MILES WEST OF HARTFORD BY 645 PM EDT

IF ON OR NEAR LAKE GEORGE GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE.  REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

SNYDER
Special weather statement, Jun 19, 6:20 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT TUE JUN 19 2007

NYZ058-063-192300-
WESTERN GREENE NY-WESTERN ULSTER NY-
620 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS IN GREENE AND ULSTER COUNTIES...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WINDHAM TO 15 MILES WEST OF WOODLAND VALLEY CAMPGROUND...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF HUNTER TO 12 MILES SOUTH OF
ROXBURY TO 11 MILES NORTH OF GRAHAMSVILLE...AND MOVING EAST AT 25
MPH.

THUNDERSTORMS WILL BE NEAR...
WINDHAM BY 635 PM EDT
HUNTER BY 645 PM EDT
WOODLAND VALLEY CAMPGROUND AND PHOENICIA BY 650 PM EDT
LANESVILLE BY 655 PM EDT
NORTH-SOUTH LAKE CAMPGROUND...KENNETH L WILSON CAMPGROUND AND MOUNT
TREMPER BY 700 PM EDT

JPV
Local storm report, Jun 19, 6:22 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     DUANESBURG              42.76N 74.13W
06/19/2007                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

ELH
Special weather statement, Jun 19, 6:32 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
632 PM EDT TUE JUN 19 2007

NYZ041-043-050-053-054-084-192300-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
632 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS IN RENSSELAER...SARATOGA AND WASHINGTON
COUNTIES...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES WEST OF COMSTOCK TO 6 MILES WEST OF
GREENWICH TO WATERFORD...OR ALONG A LINE EXTENDING FROM LAKE GEORGE
VILLAGE TO 8 MILES EAST OF SARATOGA SPRINGS TO COHOES...AND MOVING
EAST AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
CENTER BRUNSWICK BY 640 PM EDT
GREENWICH BY 645 PM EDT
COMSTOCK BY 650 PM EDT
HARTFORD AND CAMBRIDGE BY 655 PM EDT
SALEM...HOOSICK FALLS...GRAFTON AND GRANVILLE BY 700 PM EDT

IF ON OR NEAR LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

SNYDER
Local storm report, Jun 19, 7:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

ELH
Local storm report, Jun 19, 7:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
748 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     STILLWATER              42.95N 73.64W
06/19/2007                   SARATOGA           NY   LAW ENFORCEMENT

            ONE TREE DOWN.

0640 PM     TSTM WND DMG     MALTA                   42.97N 73.79W
06/19/2007                   SARATOGA           NY   LAW ENFORCEMENT

            ONE TREE AND POWER LINES DOWN.

&&

ELH

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.